MathSciNet Relay Station
MathSciNet bibliographic data
MR1308617 (95j:46075) 46L37 (46L10 46L40)
Kawahigashi, Yasuyuki On flatness of Ocneanu's connections on the Dynkin diagrams and classification of subfactors. J. Funct. Anal. 127 (1995), no. 1, 63–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement